# SDR DALA2023032702353

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 46,110 hours, 24,406 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3152, RIGHT EMERGENCY EXIT ECAM ILLUMINATED LEAVING 3,000 IN CLIMB. CABIN PRESS NORMAL AND SLIDE STILL SHOWS ARMED. CORRECTIVE ACTION: FOUND PROX SWITCH AND TARGET ON EMERGENCY EXIT HATCH COVER MISALIGNED AND EXCESSIVE GAP. ADJUSTED PROX SWITCH AND TARGET REF A319 AMM 52-71-13. DOOR WARNING AND ECAM MESSAGE EXTINGUISHED. (LP 4092694)
